# SDR ASOA201000530

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460, RBL 9 OTBD SIDE FLOOR SUPPORT CRACKED.  REMOVED DAMAGED SUPPORT FITTING AT FS 460 RBL 9 OTBD SIDE AND REPLACED W/NEW SERVICEABLE FITTING IAW SRM 51-40-11, 51-42-06 AND 51-42-21.
